# SDR EISA99198

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A ROUTINE C-CHECK WORKCARD, FOUND RIGHT INBOARD MID FLAP DELAMINATED AT TRAILING EDGE AT WBL 200.  REMOVED DAMAGED SKIN PER SRM 51-40-6.  INSTALLED FIBERGLASS OVERLAY REPAIR PER SRM 51-40-8.  (M)
